# SDR SWIA202404250312

- Difficulty date: February 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Part number: UNKNOWN
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LWR TRANSCOWL PERFORATED SKIN UNDER Z STIFFENER IS CRACKED    (C-CHECK RO 4/24/2024)   R/H LWR TRANSCOWL SKIN CRACK UNDER "Z" STIFFENER HAS BEEN REPAIRED REF REO# 670-54-21-1619, REV --, DATED 3/12/24 ALL STEPS COMPLIED WITH. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
